MAUDE Adverse Event Report: ADULT HEATED WALL REUSABLE BREATHING CIRCUIT; BTT

ADULT HEATED WALL REUSABLE BREATHING CIRCUIT; BTT
Model Number 900MR810
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ps345699.The complaint 900mr810 adult heated wall reusable breathing circuit is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in (b)(6) reported that a 900mr810 adult heated wall reusable breathing circuit was damaged.There was no patient involvement.
 
Additional Manufacturer Narrative
Ps345699.Method: the complaint 900mr810 adult heated wall reusable breathing circuit was received at fisher & paykel healthcare (f&p) in new zealand for evaluation where it was visually inspected.Result: visual inspection of the complaint circuit revealed that the dryline tube was over stretched.Conclusion: the identified damage is most likely due to pulling of the dryline tube.All 900mr810 adult heated wall reusable breathing circuits are visually inspected and pressure tested for leaks before releasing for distribution.Any breathing circuit which fails any of these tests is discarded.The complaint device would have met the specification at the time of production.Our user instructions that accompany the 900mr810 adult heated wall reusable breathing circuit state the following: - "inspect circuit before re-use, do not use if the circuit shows signs of deterioration, such as: cracks, tears, or damage." - "perform a pressure and leak test on the breathing system, and check for occlusions, before connecting to a patient." - "disconnect tube by handling end connectors only, do not pull or twist tubing, as this may cause damage.".
 
Event or Problem Description
A healthcare facility in new york reported that a 900mr810 adult heated wall reusable breathing circuit was damaged.There was no patient involvement.

Brand Name
ADULT HEATED WALL REUSABLE BREATHING CIRCUIT
Common Device Name
BTT
MDR Report Key10417819
Report Number9611451-2020-00705
Device Sequence Number2963434
Product Code BTT
UDI-Device Identifier09420012432247
UDI-Public010942001243224710210107732
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900MR810
Device Catalogue Number900MR810
Device Lot Number2101077322
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2020
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date09/28/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1